# SDR AALA201608109004

- Difficulty date: July 26, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 19,908 hours, 14,122 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT SEAT TRACK CROWN AT FRAME 84, -Y260. REPAIRED THE SEAT TRACK IAW SRM 53-00-10 REPAIRS 51 FIG 205 SHT 2.
